Hi, I have been to the Dr with this problem but she has been less then helpful, so I am switching dr.s but there is the waiting game... so I thought I would seek advice from someone who has been there if possible...
I had my IUD removed on June 2nd but due to some issues and pains I was having, my husband and I decided to give it a few months before getting a new one to see if they went away. The Dr put me on reclipsen after the removal. I took it every day durning june and had a regular period starting June 26th. I went out of town in July 5-10th with my kids and forgot to take them with me :\ So I missed them for those days. According to my charting, I ovulated on the 10th of July and the hubby and I had unprotected sex the 10th, 11th and 12th. I FEEL pregnant. Sore full breasts with lots of blue veins, head aches, dizzy, light headed, feel sick all the time but never vommit, and then my period was 3 weeks late. Sunday I had brown, thick clumpy, dishcharge (and I mean like... diareah looking gag) then after 45 minutes it went away. Then next day I had BRIGHT RED (like fresh from a cut) blood that was so heavy I soaked through a super tampon and a pad with in 20 minutes. That lasted about 4 hours. Then last night for about an hour I had what looked like a regular period when I used the bathroom so I put a tampon in again and when I removed it an hour later it was completely clean. Today I have a lot of stomach cramping that are sharper then normal, but no blood. I have taken 2 blood pregnancy tests and they were neg as well as a half dozen home tests that were neg. I went to the Dr July 29th and she told me my uterus was "mostly normal and that I likely am not pregnant" and ran a bunch of tests, CBC, chem pannel and thyroid... all normal. I was supposed to go back last week, but she canceled. I can not get in to a different dr until the 24th of Aug but I am going flippen crazy!
Does anyone have any idea what the cause of these issues are?
Because all of the pregnancy tests have been negative, I am going to have to agree with your doctor that you are probably NOT pregnant. If you were my patient, I would do a quantitative hcg just to be certain. If that test was negative, I would suspect that the symptoms you are having are due to your birth control pills. Birth control pills commonly mimic pregnancy in their side effects. The bleeding is likely because you missed the pills for those several days.
I would be inclined to ask you to stop everything and use condoms for a cycle or two until you get back to normal.
Hope this helps!
I have not taken any pills since July 10th. This "period" Has been heavy for a few hours then GONE for like 10. Then comes back the same way the next day... no spotting or anything in between. I am not really concerned with being pregnant, but I feel like something is wrong. :(
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.